# SDR CKSA96386

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FORWARD DOOR TRACK WEB HAS INNER GRANULAR CORROSION ABOVE STRINGER 31 TO 33R.  REMOVED CORROSION, FOUND OUT OF LIMITS.  INSTALLED DOUBLER IAW AIA SKETCH AIA/E/2414 DATED 11-21-96 EA 96-348 AND REPORT 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 90935, LEVEL 2.
